# SDR USAA2009041690904

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,063 hours, 10,443 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240004
- Part serial: 2694
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,063 hours, 10,443 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1431 - CLT-LAX - EMERGENCY EQUIPMENT -  CIDS FAULT ON FLIGHT ATTENDANT PANEL ILLUMINATED.  DOOR L-2 ASSIST BOTTLE LOW PRESSURE.  SERVICED TO REQUIRED PRESSURE PER MAINTENANCE MANUAL 52-20-00.
